# SDR SWIA2021100161451

- Difficulty date: July 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 453-485 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AND EXCESSIVE EXFOLIATION  AT STGR 21R AND SPLICE ANGLE  AREA BETWEEN  / FS 453.00 - FS 485.00 DAMAGE IS 100% MATERIAL LOSS    (C-CHECK RO 9/27/2021)    REPLACED OUT OF LIMITS STGR 21R, AT 2 SECTION FROM FS445.00 - FS477.00 AND FS477.00 - FS525.00 REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG # SH670-31385 REV NC. COMPLIED WITH 51-900-1002-SKY / LEAK CHECK GOOD AT THIS TIME REF CRJ700 AMM 21-31-00-910-801-A01
